Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Uniformly continuous and weakly almost periodic functions on some topological semigroups

Author: Heneri A. M. Dzinotyiweyi
Journal: Proc. Amer. Math. Soc. 114 (1992), 571-574
MSC: Primary 22A20; Secondary 43A60
MathSciNet review: 1072336
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \operatorname{LUC} (S)$ be the space of bounded left uniformly continuous functions and $ \operatorname{WAP} (S)$ the space of bounded weakly almost periodic functions on a topological semigroup $ S$. For a large class of topological semigroups called stips that are not relatively neocompact, we show that the quotient space $ \operatorname{LUC} (S)/\operatorname{WAP} (S)$ contains an isometric linear copy of $ {l^\infty }$. The result is particularly interesting on noting that the underlying topological semigroup is not assumed to support an absolutely continuous measure--a theme studied by the author in a previous paper.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A20, 43A60

Retrieve articles in all journals with MSC: 22A20, 43A60

Additional Information

PII: S 0002-9939(1992)1072336-0
Keywords: Topological semigroup, uniformly continuous functions, weakly almost periodic functions
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia